Publication
Title
Two distinct gait types in swimming frogs
Author
Language
English
Source (journal)
Journal of zoology. - London
Publication
London : 2002
ISSN
0952-8369
0022-5460
Volume/pages
258:2(2002), p. 183-188
ISI
000179022600003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 31.10.2017
To cite this reference